Affordable Access

Publisher Website

Optimal switching between autonomous subsystems

Authors
Journal
Journal of the Franklin Institute
0016-0032
Publisher
Elsevier
Volume
351
Issue
5
Identifiers
DOI: 10.1016/j.jfranklin.2013.12.008

Abstract

Abstract A novel scheme is presented for solving the problem of optimal switching with nonlinear autonomous subsystems. This scheme determines the approximate global optimal solution for different initial conditions in a feedback form. Restrictions, including the need to enforce a mode sequence and/or a number of switching, do not exist for the developed method. Performance is evaluated in several examples with different complexities and the numerical simulation shows great promises for the controller.

There are no comments yet on this publication. Be the first to share your thoughts.